# SDR SWIA201023964

- Difficulty date: March 26, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 17,825 hours, 13,839 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200302030
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 17,801 hours, 13,820 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE IN CABIN ON TAXI.  (FLT 4586)  REPLACED LEFT PACK ACM, P/N 782790-15, S/N OFF 200302030.
